# SDR SWAA2023041715740

- Difficulty date: March 13, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 58,906 hours, 34,822 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM BS 986.5 RBL 36 WL 208.1 AT AFT GALLEY AREA 2023-185359<[01] TOOL USED: ULTRASONIC THICKNESS GAGE P/N:45MG; S/N:221859911 DUE DATE: 07-NOV-23.;[02] FAULT RESOLVED IN OTHER FAULT SEE TTG8Q00JN2MM WHERE EA 23-153-00987 WAS ADDED AS A SUBTASK. SE INDIVISUAL SING-OFFS BELOW.;[03] CORRECTED ITEM 2: FAULT RESOLVED IN OTHER FAULT SEE TTG8Q00JN2MM WHERE EA 23-153-00987 WAS ADDED AS A SUBTASK. SEE INDIVIDUAL SIGN-OFFS BELOW.;[04] FAULT RESOLVED IN OTHER FAULT SEE TTG8Q00JN2MM WHERE EA 23-153-00987 WAS ADDED AS A SUBTASK. SEE INDIVIDUAL SIGN-OFFS BELOW.
